Missouri Journal of Mathematical Sciences

On $T_D$-Spaces

Othman Echi

Full-text: Open access

Abstract

This paper deals with some new properties of $T_{D}$-spaces. These properties are used in order to give an intrinsic topological characterization of the Goldman spectrum of a commutative ring.

Article information

Source
Missouri J. Math. Sci., Volume 18, Issue 1 (2006), 54-60.

Dates
First available in Project Euclid: 3 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1564797639

Digital Object Identifier
doi:10.35834/2006/1801054

Zentralblatt MATH identifier
1152.54341

Subjects
Primary: 54B30: Categorical methods [See also 18B30]
Secondary: 54D10: Lower separation axioms (T0-T3, etc.) 54F65: Topological characterizations of particular spaces

Citation

Echi, Othman. On $T_D$-Spaces. Missouri J. Math. Sci. 18 (2006), no. 1, 54--60. doi:10.35834/2006/1801054. https://projecteuclid.org/euclid.mjms/1564797639


Export citation